MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235350-18
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816); Stenosis (2263)
Date of Event 01/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the product was not returned as it remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, dyspnea and restenosis, as listed in the absorb gt1 instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.A conclusive cause for the reported patient effects and the relationship to the product, if any, could not be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.Voluntary medwatch report number mw5075563.(b)(4).
 
Event or Problem Description
Voluntary medwatch report (mw5075563) was received and states: in 2017, i had the abbott gt1 bvs absorb stent placed in my heart, after 9 months the stent failed.I started getting chest pain and shortness of breath.I had to be restented on 2018.Additional information received: in addition to experiencing chest pain and shortness of breath, the patient failed a stress test and was hospitalized.A computed axial tomography (cat) scan and an angiography were performed, revealing a 95% occlusion of the scaffold.A 3.0 x 33 mm xience alpine stent was implanted as treatment.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7383115
Report Number2024168-2018-02304
Device Sequence Number11340790
Product Code PNY
UDI-Device Identifier08717648213120
UDI-Public08717648213120
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Catalogue Number1235350-18
Device Lot Number6082961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient Weight93